# SDR MALA975538

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather Cowl
- Condition: Venting
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 3381 - JUST AFTER TAKEOFF, CREW RECEIVED CALL FROM AIRCRAFT ON GROUND THAT REPORTED FUEL COMING OUT OF RIGHT ENGINE.  CREW NOTED FLUID LEAKING ON THE COWL OF ENGINE, DECLARED EMERGENCY AND LANDED IN ELM.  MAINTENANCE CLEANED ENGINE COWL AND VERIFIED THAT IT WAS ACTUALLY VENTED AIR FOR ENGINE BREATHER COWL.  ALL CHECKS GOOD.  (M)
